# SDR ASAA2015082012971

- Difficulty date: August 20, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 344 hours, 104 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMED T/C 78273000, FOUND NR 1 ENGINE FAULT 79-31121, OIL FILTER SIGNALS DISAGREE, LONG TIME FAULT.  ACFT GROUNDED.  ON DEFERRAL.
